Search - Institut de Mathématiques et de Modélisation de Montpellier Access content directly

Filter your results

158 Results
Domains : math.math-ag

Shifted symplectic reduction of derived critical loci

Mathieu Anel , Damien Calaque
Advances in Theoretical and Mathematical Physics, 2022, 26 (6), pp.1543-1583. ⟨10.4310/ATMP.2022.v26.n6.a1⟩
Journal articles hal-03260929v1
Image document

A cohomology free description of eigencones in type A, B and C

Nicolas Ressayre
Preprints, Working Papers, ... hal-00412093v2
Image document

Spherical homogeneous spaces of minimal rank

Nicolas Ressayre
Advances in Mathematics, 2010, 224 (5), pp.1784-1800. ⟨10.1016/j.aim.2010.01.014⟩
Journal articles hal-00412655v1

Balanced configurations of 2n+1 plane vectors

N. Ressayre
Journal of Algebraic Combinatorics, 2005, 21, pp.281-287. ⟨10.1007/s10801-005-6912-2⟩
Journal articles hal-00122680v1
Image document

Examples of K-unstable Fano manifolds

Thibaut Delcroix
Annales de l'Institut Fourier, 2022, 72 (2022) (5), pp.2079-2108. ⟨10.5802/aif.3505⟩
Journal articles hal-02382866v2

Coxeter orbits and modular representations

Cédric Bonnafé , Raphaël Rouquier
Nagoya Mathematical Journal, 2006, 183, pp.1-34. ⟨10.1017/S0027763000009259⟩
Journal articles hal-00794070v1

Logarithmic degenerations of Landau-Ginzburg models for toric orbifolds and global tt^* geometry

Etienne Mann , Thomas Reichelt
Preprints, Working Papers, ... hal-01653150v1
Image document

Calogero-Moser spaces vs unipotent representations

Cédric Bonnafé
Pure and Applied Mathematics Quarterly, In press
Journal articles hal-03565126v3
Image document

Algèbres simpliciales S 1 -équivariantes, théorie de de Rham et théorèmes HKR multiplicatifs.

Bertrand Toen , Gabriele Vezzosi
Compositio Mathematica, 2011, 147 (06), pp.1979-2000. ⟨10.1112/S0010437X11005501⟩
Journal articles hal-00772821v1
Image document

K-théorie et cohomologie des champs algébriques.

Bertrand Toen
Géométrie algébrique [math.AG]. Université Paul Sabatier - Toulouse III, 1999. Français. ⟨NNT : ⟩
Theses tel-00773086v1

An asymptotic existence theorem for plane curves with prescribed singularities

Thierry Mignon
Journal of Algebraic Geometry, 2001, 10, pp.281-297
Journal articles hal-00818353v1

On the Logarithmic Green–Griffiths Conjecture

Lionel Darondeau
International Mathematics Research Notices, 2016, 2016 (6), pp.1871-1923. ⟨10.1093/imrn/rnv078⟩
Journal articles hal-02048781v1
Image document

On the existence of logarithmic and orbifold jet differentials

Frédéric Campana , Lionel Darondeau , Jean-Pierre Demailly , Erwan Rousseau
Preprints, Working Papers, ... hal-03331607v2

Slanted vector fields for jet spaces

Lionel Darondeau
Mathematische Zeitschrift, 2016, 282 (1-2), pp.547-575. ⟨10.1007/s00209-015-1553-1⟩
Journal articles hal-02048780v1

The localization spectral sequence in the motivic setting

Clément Dupont , Daniel Juteau
Algebraic and Geometric Topology, In press
Journal articles hal-02503516v1
Image document

Motivic realizations of singularity categories and vanishing cycles

Anthony Blanc , Marco Robalo , Bertrand Toën , Gabriele Vezzosi
Journal de l'École polytechnique — Mathématiques, In press, Tome 5, pp.651-747. ⟨10.5802/jep.81⟩
Journal articles hal-01891197v2

A model for the orbifold Chow ring of weighted projective spaces

Samuel Boissiere , Etienne Mann , Fabio Perroni
Communications in Algebra, 2009, 37, pp.503-514. ⟨10.1080/00927870802248902⟩
Journal articles hal-00271627v1
Image document

Kähler geometry of horosymmetric varieties, and application to Mabuchi's K-energy functional

Thibaut Delcroix
Journal für die reine und angewandte Mathematik, 2020, 763, pp.129-199. ⟨10.1515/crelle-2018-0040⟩
Journal articles hal-01652952v2
Image document

The Coble Quadric

Vladimiro Benedetti , Daniele Faenzi , Michele Bolognesi , L Manivel
Preprints, Working Papers, ... hal-04158249v1
Image document

Flag versions of quiver Grassmannians for Dynkin quivers have no odd cohomology over $\mathbb{Z}$

Ruslan Maksimau
Preprints, Working Papers, ... hal-02296441v1
Image document

Quantum topology and curve counting invariants

Andrea Brini
Preprints, Working Papers, ... hal-01474196v1
Image document

Morphisms of 1-motives Defined by Line Bundles

Cristiana Bertolin , Sylvain Brochard
International Mathematics Research Notices, 2018, International Mathematics Research Notices, 2019 (Issue 5), pp.1568-1600. ⟨10.1093/imrn/rny139⟩
Journal articles hal-01819644v2
Image document

Fiber Integration on the Demailly Tower

Lionel Darondeau
Annales de l'Institut Fourier, 2016, 66 (1), pp.29-54. ⟨10.5802/aif.3004⟩
Journal articles hal-02048777v1
Image document


Hiroshi Iritani , Etienne Mann , Thierry Mignon
Preprints, Working Papers, ... hal-01101506v1
Image document

Elliptic curves on some homogeneous spaces

Boris Pasquier , Nicolas Perrin
Documenta Mathematica, 2013, 18, pp.679-706
Journal articles hal-00596206v1
Image document

Rationality questions and motives of cubic fourfolds

Michele Bolognesi , Claudio Pedrini
Preprints, Working Papers, ... hal-02067233v1
Image document

A new family of isolated singularities with trivial local fundamental group

Gwyn Bellamy , Cédric Bonnafé , Baohua Fu , Daniel Juteau , Paul Levy , et al.
Proceedings of the London Mathematical Society, 2023, 126 (5), pp.1496-1521. ⟨10.1112/plms.12513⟩
Journal articles hal-03565140v1

K3 surfaces and cubic fourfolds with Abelian motive

Michele Bolognesi , Hanine Awada , Claudio Pedrini
Preprints, Working Papers, ... hal-03413172v1

Unirationality of Certain Universal Families of Cubic Fourfolds

Michele Bolognesi , Hanine Awada
Rationality of Varieties, 342, Springer International Publishing, pp.97-112, 2021, Progress in Mathematics, ⟨10.1007/978-3-030-75421-1_4⟩
Book sections hal-03413180v1
Image document

Geometric Invariant Theory and Generalized Eigenvalue Problem II

Nicolas Ressayre
Preprints, Working Papers, ... hal-00366245v1